High paracetamol intake may be linked with asthmaBMJ 2000; 321 doi: https://doi.org/10.1136/bmj.321.7270.1178/a (Published 11 November 2000) Cite this as: BMJ 2000;321:1178
View Full Text
- Tudor Toma
High consumption of paracetamol might explain why the prevalence of asthma and other allergic diseases is higher in English speaking countries than elsewhere.
Dr Seif Shaheen from King's College, London, and colleagues had suggested in a recent paper published in Thorax (2000;55:266-70) that asthma is linked to paracetamol use in adults. This prompted the team to do an ecological analysis and to investigate if asthma—and other allergic …
Log in using your username and password
Log in through your institution
Subscribe from £173 *
Subscribe and get access to all BMJ articles, and much more.
* For online subscription
Access this article for 1 day for:
£38 / $45 / €42 (excludes VAT)
You can download a PDF version for your personal record.